# SDR 2004UALA00984

- Difficulty date: October 25, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 39,425 hours, 13,586 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT WILL NOT COME ON WHEN DOOR IS ARMED.  REPLACED DEFECTIVE GIRT BAR PROXIMITY SENSOR.
